Structures lisses
Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 307-315.

A “variété lisse” is a smooth manifold whose tangent bundle is equipped with a Lie algebra structure (in each fibre) locally defined by a vector fields bracket. The concepts of G-structure and Lie pseudogroups which appear in this theory contain, as a particular case, the usually called “flat” ones.

Une variété lisse est une variété C dont le fibré tangent est muni d’une structure de fibré en algèbres de Lie localement définie par un crochet de champs de vecteurs. On définit les notions de G-structures et de pseudo-groupe de Lie adaptées, qui recouvrent les notions usuelles de G-structures et pseudogroupes plats.

@article{AIF_1974__24_3_307_0,
     author = {Albert, Claude},
     title = {Structures lisses},
     journal = {Annales de l'Institut Fourier},
     pages = {307--315},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {24},
     number = {3},
     year = {1974},
     doi = {10.5802/aif.528},
     zbl = {0287.53025},
     mrnumber = {52 #1720},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.528/}
}
TY  - JOUR
TI  - Structures lisses
JO  - Annales de l'Institut Fourier
PY  - 1974
DA  - 1974///
SP  - 307
EP  - 315
VL  - 24
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.528/
UR  - https://zbmath.org/?q=an%3A0287.53025
UR  - https://www.ams.org/mathscinet-getitem?mr=52 #1720
UR  - https://doi.org/10.5802/aif.528
DO  - 10.5802/aif.528
LA  - fr
ID  - AIF_1974__24_3_307_0
ER  - 
%0 Journal Article
%T Structures lisses
%J Annales de l'Institut Fourier
%D 1974
%P 307-315
%V 24
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.528
%R 10.5802/aif.528
%G fr
%F AIF_1974__24_3_307_0
Albert, Claude. Structures lisses. Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 307-315. doi : 10.5802/aif.528. https://aif.centre-mersenne.org/articles/10.5802/aif.528/

[1] C. Albert, Feuilletages invariants et pseudoalgèbres de Lie Lisses, Cahiers de Top. et Géom. Diff., XIII-3 (1972), 309-323. | Numdam | MR: 49 #1541 | Zbl: 0249.53019

[2] C. Albert et P. Molino, Réduction des G-structures formellement plates, C.R.S., t. 270 (1970), 384-387. | MR: 41 #7565 | Zbl: 0185.49603

[3] C. Albert et P. Molino, Variétés lisses. Faisceau structural et cohomologie, à paraître. | Zbl: 0259.53033

[4] D. Bernard, Sur la géométrie différentielle des G-structures, Ann. Inst. Fourier, 10 (1960), 151-170. | Numdam | MR: 23 #A4094 | Zbl: 0095.36406

[5] R. Bott, Lectures on characteristic classes and foliations, Lectures Notes in Mathematics, 279 (1972). | MR: 50 #14777 | Zbl: 0241.57010

[6] P. Molino, Sur quelques propriétés des G-structures, J. of Diff. Geom., n° 7 (3-4) (1973). | Zbl: 0267.53019

[7] P. Molino, Platitude relative et problème d'équivalence pour les structures infinitésimales transitives, C.R.A.S., t. 276 (1973), 293-296. | MR: 48 #5129 | Zbl: 0244.53029

Cited by Sources: